# SDR FDEA200812245291

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5377341420151
- Condition: Corroded
- Location: Bs 2029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE FRAME NR 37 BETWEEN STRINGER 51L AND STRINGER 52L SHEAR TIE HAS CORROSION ON THE AFT SURFACE. REMOVED SHEAR TIE FROM FRAME 37 IAW SRM 51-40-21.   REMOVED CORROSION IAW SRM 51-73-10.   ORIGINAL MATERIAL 0.055 IAW SRM 53-14-13.  REMAINING MATERIAL 0.042 IAW  DWG 6-17-09.   FOUND TO BE OUT OF LIMITS IAW SRM 53-73-10.   LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 51-40-40.   ALODINED IAW SRM 51-21-00.   PRIMED IAW SRM 51-24-00.  INSTALLED IAW SRM 51-40-21.
